|Metamucil together with HIV antivirals
Oct 1, 2011
I am on a HIV regimen. Additionally, to help side effects, I take Metamucil on a daily regimen. But I have heard from friends that taking Metamucil too soon before or after my HIV antivirals interferes with the drug absorption. Is this true?"
| Response from Dr. Henry
General advice is to separate use of stool softeners from timing of HIV meds out of most theoretical concerns--I have had many patients taking Metamucil on a variety of HIV regimens and have not observed a negative effect on the effectiveness of the HIV medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats Sign Of Ars
- HIV Infection Risk Blowjob From A Prostitute
- Fever After Performing Oral Sex Worried I Have HIV
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.